# SDR ABXA020247

- Difficulty date: September 30, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 57,764 hours, 57,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: SB095201389
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE DOOR PAN CRACKED AT LOWER SIDE OF LOWER HINGE CUT OUT.  REPLACED PAN SECTION IAW DC-9 SRM 51-30-1, 51-30-2, 51-30-5, 51-10-3, 51-20-0 AND 51-10-4.
